# SDR CA970910006

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Sect
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE QUIT WITHOUT WARNING. INSPECTION FOUND METAL IN THE OIL SCREENS. NO EXTERNAL LEAKS OR HOLES. PROBLEM TO BE DETERMINED ON TEARDOWN
